# SDR SCNA98107

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102832
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE AFT AIRSTAIR OVERHEAD EMERGENCY LIGHT AT THE BOTTOM OF THE STAIRS WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY SYSTEM AND OPERATIONALLY CHECKS NORMAL IAW MM CHAPTER 335000.
